Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant with twin babies. Less movements after being injected with Betnesol. Suggestions?

Hi Doc, My wife is 32 Months Pregnent with Twin Baby. by IVF Treatement. Last night they have made a shot of Betnesol inj. That was the Third time they Put. From today morning wife telling that the movement of the babies are too less. Is that the reaction of the Betnesol or any other problem. Please sir answer ASAP. I m getting worried.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Decreased fetal movements has nothing to do with Injection Betnesol.
Betnesol is given to enhance the lung maturity of the babies, as preterm labour might be suspected.
Decreased movements of babies could be due to hypoxia, maternal dehydration or disease, decreased amniotic fluid, cord entanglement or any in utero stress to the babies.
You should consult your obstetrician as this is a precious pregnancy for you, consult immediately and let her reassess the babies.
Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor